# SDR EIA990187

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Link
- Part number: 5958782503
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT PAJN, RIGHT ENGINE THRUST REVERSER WOULD NOT STOW.  THRUST REVERSER DRIVE LINK P/N 5958782-503 FOUND BROKEN.  (M)
